MAUDE Adverse Event Report: CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION MAXPLUS EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MPX5302-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, the affected product has not been received.A follow up report will be submitted with investigation results should the devices be received for evaluation.
 
Event or Problem Description
The customer reported that the cap leaks when iv was hooked up.No patient harm was reported.

Brand Name
MAXPLUS EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7866723
Report Number9616066-2018-01607
Device Sequence Number2013155
Product Code FPA
UDI-Device Identifier10885403237232
UDI-Public10885403237232
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberMPX5302-C
Device Catalogue NumberMPX5302-C
Device Lot Number18055144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1